Notre Dame Journal of Formal Logic

Truth-value semantics for a logic of existence.

Hugues Leblanc

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 12, Number 2 (1971), 153-168.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093894214

Digital Object Identifier
doi:10.1305/ndjfl/1093894214

Mathematical Reviews number (MathSciNet)
MR0292640

Zentralblatt MATH identifier
0177.00901

Subjects
Primary: 02B10

Citation

Leblanc, Hugues. Truth-value semantics for a logic of existence. Notre Dame J. Formal Logic 12 (1971), no. 2, 153--168. doi:10.1305/ndjfl/1093894214. https://projecteuclid.org/euclid.ndjfl/1093894214


Export citation